# SDR QXEA200501031

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 9,350 hours, 9,951 cycles
- Engine: Pwc PW150A
- Engine time: 7,685 hours, 8,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN ACFT WITH BLEEDS ON. MX REPLACED NR 2 ENGINE IAW MTC 6710003 AND 6710004.  OPS CHECK AND LEAK CHECK GOOD.  ACFT RETURNED TO SERVICE.
